Item where Faculty/Unit "Faculty of Science and Informatics" and date of item "1995"

Group by: Creators | No Grouping
Jump to: H | É
Number of items: 2.


Hatvani László and Krisztin Tibor: Asymptotic stability for a differential-difference equation containing terms with and without a delay.
Acta Scientiarum Mathematicarum (Szeged), 60. pp. 371-384. ISSN 0001-6969 (1995)


Ésik Zoltán and Bernátsky László: Equational properties of Kleene algebras of relations with conversation.
THEORETICAL COMPUTER SCIENCE, 137 (2). pp. 237-251. ISSN 0304-3975 (1995)

This list was generated on 2022. szeptember 25. 06:12:01 CEST.